Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Clare M.

Veteran Member
  • Total Reviews

    0
  • Content Count

    478
  • Joined

  • Last visited

Community Reputation

2 Neutral

7 Followers

About Clare M.

  • Rank
    Member
  • Birthday 01/13/1990

Profile Information

  • Gender
    Female

Recent Profile Visitors

3165 profile views
  1. Aw I missed you too. So glad the Accutane journey is over for us. I'm very glad to hear you're doing so well 3 months after Accutane. The oil part isn't too bad - it really isn't much at all but enough to stress me out about breaking out. I haven't had one pimple still, despite the oil, so I am still happy. I just prefer my face dry, haha. I've been using apple cider vinegar as a toner. It has really helped with the oil and has made my face smoother, the redness less visible - you should give it
  2. Hmm... I've never heard of Retin-A causing increased oil production. I've used it once before Accutane and I only noticed it made my face a flaky mess! The key is to use it in VERY small amounts and gradually increase... that's what I've been doing. I started using Retin-A about during the last month of Accutane and continuing now... so about 5 months. I think the oil is just returning because the Accutane is out of my system and I am just naturally prone to oily skin ... sorta a bummer. But I
  3. 3 months off Accutane... Oil is returning to my face. It really bums me out (I miss my dry skin!) ... but I don't have NEARLY as much oil as I had before Accutane. I can't tell if it's all oil or partly due to my makeup. I switched makeup a few weeks ago and it definitely leaves a sticky/dewy feel to my skin. I hate that but it matches my skin tone way better than the other more drying foundation. My skin is still SLOW splotchy and red. I look absolutely horrible without any foundation. Will
  4. Bahhh I feel the SAME way about not wanting to go anywhere, really, without makeup. You'd think after we finished our Accutane course our skin would be perfect...not. So much scarring, redness (still), blotchy-ness... at least for me. Feels like I'll never have my normal, pre-Acne skin back. Haha. Oh, what a whiner I am! But, glad to hear things are staying clear with you. That's wonderful. And so glad you're sticking with the Retin-A/moisturizer. I am too. Btw, what scar treatments do you pl
  5. It's been about two months now since I've stopped Accutane. Side effects are all pretty much gone...the only ones that do occasionally bother me is a sore, dry nose and cracked skin around my nails. I have noticed an increase in the oil on my face - it isn't much but my skin definitely has a shine on it through out the day... I have to blot with tissue every now and then. I really miss touching my dry forehead, haha, now it's slightly moist...it feels as if I've just lightly moisturized, not a
  6. Hello! So it has probably been about 1.5 months since I've stopped the Accutane. I'm just as clear now as I was when I finished. I have been using moisturizer in combination with tretinoin .025% gel every night. This last week, I feel like some oil might be returning to my face. Not enough to even notice on a napkin but my skin doesn't look as dry as it has the past few months. I notice a slight shine on my forehead and my skin feels more moist. It hasn't contributed to any break outs, most l
  7. I use the .025% and had no problem with peeling/redness. I did, at first, use the TINIEST amount mixed in with my lotion and slowly started increasing it. I've been fine mixing it in since. I think it's great to start using it early though to make sure your pores stay clear after Accutane - just use a tiny tiny amount.
  8. So I decided to keep my log going post-Accutane! It has been nearly a month now since I stopped Accutane and honestly... not much of a change yet! I have noticed zero oil return and my scarring hasn't lightened up much (although I haven't taken the time recently to really scrutinize my skin). The inside of my nose still gets pretty dry and sore occasionally. My allergies (mostly a runny nose) are still a nuisance (especially at work with the AC running). My lips are not nearly as chapped, broken
  9. Hey, congrats on finishing girl! I've been done for about a month now and still no oil or any pimples. I started using a very small amount of Retin-A mixed in with my moisturizer with about a month left on Accutane. I've since then increased it. It did no harm to my skin while on Accutane. I think you could start it now - to ensure your pores are kept clear post-Accutane. It really helps mixing it in with my moisturizer - helps ease the dryness/flakiness associated with retinols. Again, congrats
  10. Now that I'm finished with Accutane I'm debating going off birth control. I have no need to be on it. I was only on it because that was a requirement for taking Accutane. Anyways, I am so scared that going off the pill is going to cause a huge break out! Please respond if you have any advice. I don't want to be on birth control and I'm not sure if it's going to cause a break out if I go off it. What would you do??
  11. There isn't much you can do about scarring. The Epiduo has a retinoid in it that causes faster turnover rate for skin cells. That means quicker removal of the scarred, outer layer of cells leaving healthy skin behind. Epiduo helps acne and scarring. I would listen to your derm.
  12. Congrats Poly!! Glad you're still doing good. When you said your skin took a week to return back to normal do you mean the skin on your face? Is it thicker and not as thin? That would be great if you meant that!
  13. Course: Began mid-July and finished mid-December. Prescribed 60mg everyday for the entire 5 month course. I've suffered from acne since I was in my early teens. It was mild in the beginning, mostly due to puberty and oily skin, and was very easy to control. The acne seemed to change from mild to moderate in my mid-teens. I have been able to mute it for some time with various products but was never able to clear it completely. I was very skeptical on using Accutane. My doctor suggested i
  14. So strange... acne has so many triggering factors it seems. Well, I hope we are both finally done with this! I will be devastated if my acne returns as bad as before. The last 5 months have been a dream, despite all the annoying side effects.
×